NATIONAL BUREAU OF ECONOMIC RESEARCH
NATIONAL BUREAU OF ECONOMIC RESEARCH

Efficient Estimation of Nonlinear Simultaneous Equations with Additive Disturbances

Dale W. Jorgenson, Jean-Jacques Laffont

Chapter in NBER book Annals of Economic and Social Measurement, Volume 3, number 4 (1974), Sanford V. Berg, editor (p. 65 - 90)
Published in October 1974 by NBER

download in pdf format
   (708 K)

email paper

This paper is available as PDF (708 K) or via email.

Machine-readable bibliographic record - MARC, RIS, BibTeX

Users who downloaded this chapter also downloaded these:
Hausman Full Information Instrumental Variables Estimation of Simultaneous Equations Systems
Berndt, Hall, and Hall Estimation and Inference in Nonlinear Structural Models
Amemiya w0090 The Maximum Likelihood Stage Least Squares Estimator in the Nonlinear Simultaneous Equations Model
Brundy and Jorgenson The Relative Efficiency of Instrumental Variables Estimators of Systems of Simultaneous Equations
Chow and Fair Maximum Likelihood Estimation of Linear Equation Systems with Auto-Regressive Residuals
 
Publications
Activities
Meetings
NBER Videos
Data
People
About

Support
National Bureau of Economic Research, 1050 Massachusetts Ave., Cambridge, MA 02138; 617-868-3900; email: info@nber.org

Contact Us